# SDR REXA2015122101253

- Difficulty date: December 21, 2015
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 24,486 hours, 21,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128, LBL 18 OTBD VERTICAL POST HAS AN INDICATION NOTED IN THE AFT FLANGE RADIUS AT WL 69 APPROX .250 INCHES LONG BY GREATER THAN 50% FSH.  FAILED NDT INSPECTION.  R & R FS 409+128, LBL 18, OTBD POST IAW SRM 51-42- 06 & REO 601R-53-41-889.                                          "
